m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2015

Serotonin syndrome in a breast-fed neonate.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Morris Rachel, Matthes Jean

Аннотация

A late preterm presented with tachypnoea, jitteriness, irritability and low grade fever. Blood gas showed a compensated metabolic acidosis. His mother was taking the selective serotonin reuptake inhibitor (SSRI) fluoxetine, 60 mg/day, and he was exclusively breast-fed. The baby's serum level of fluoxetine on day 8 was within the adult therapeutic range and his symptoms were ascribed to fluoxetine toxicity. On changing to formula feeds, his symptoms resolved. SSRIs are commonly administered during pregnancy, but SSRI toxicity in infants is rarely reported. It is possible that this condition is under diagnosed or, alternatively, misdiagnosed as SSRI withdrawal in breast fed infants whose mothers are on SSRIs. There is limited research looking at serotonin excess in neonates, making case reports such as this important in our learning. Increased awareness may prompt more frequent measurements of blood levels in breast-fed infants whose mothers are on SSRIs.

Предметные рубрики MeSH